Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Toddler given steroid doses together for allergic reaction to penicillin. What to do now?

I gave my toddler his steroid doses too close together - My 18 month was prescribed a liquid steroid because of an allergic reaction to penicillin . He is in his last day where he takes it twice a day, then he ll take it once every a day for 4 more days. Tonight I accidentally gave him tomorrow s dose about 6 hours early. So basically I have him a dose earlier tonight and 6 hours later I have it to him again. Is this ok?
Asked On : Sat, 9 Mar 2013
Answers:  2 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic,
Nothing to worry and don't be panic.
As you have given of steroid dose 6 hours earlier, nothing to worry.
I advise you to skip the next day dose of steroid, and continue the rest of doses as advised by your Pediatrician.,
Hope I have answered your query.
If you have any clarifications please write to me on Healthcare Magic.
Answered: Mon, 11 Mar 2013
I find this answer helpful
Pediatrician Dr. Rajiv K Khandelwal's  Response

Thank you for your query.

If you have given the dose earlier then the prescribed time then there is nothing to worry. You may now revert back to the prescribed time and give your toddler at the appropriate time.

I hope I have answered your query to your satisfaction.

Wishing your son all the best.


Answered: Sat, 9 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor